# SDR AALA20060135

- Difficulty date: February 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 113T14261
- Condition: Cracked
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NUMBER TWO SPOILER OUTBOARD HINGE ATTACH FITTING HAS SMALL CRACK ON LOWER OUTBOARD LEG.  AREA OF CRACK IS 0.5 INCH BY 0.2 INCH WITH AT DEPTH OF 0.2 INCH.  CRACK LENGTH IS 0.5 INCH.  BLEND/ROUTE OUT CRACK.  PERFORMED HIGH FREQUENCY EDDY CURRENT TO VERIFY AREA IS CRACK FREE.  FABRICATED REPAIR FITTING FROM 7075T6A.  REFINISHED ALL BARE ALUMINUM SURFACES WITH ALODINE AND TWO COATS BMS1011 PRIMER.  INSTALLED REPAIR WET WITH BMS595 USING 3/16 INCH HI-LOKS.  REPLACE HINGE FITTING AT NEXT MAIN BASE VISIT NOT TO EXCEED 24 MONTHS.  REFERENCE TFI 362575AD5.  SYSTEM GROUND CHECKED NORMAL OPERATION.
